# SDR Q2SA20170106289

- Difficulty date: January 6, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N498SA
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26334
- Aircraft time: 54,318 hours, 33,983 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FROM BS 727 TO 727+8 INCHES, BETWEEN STRINGERS 27L AND 27R, FUSELAGE SKIN CORRODED.  AIRCRAFT GROUNDED.  REPAIRED THE SKIN  IAW EO COO-EO-2016-2175 REV A.
